Sectional invariants of scroll over a smooth projective variety
Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009), p. 93-119
@article{RSMUP_2009__121__93_0,
     author = {Fukuma, Yoshiaki},
     title = {Sectional invariants of scroll over a smooth projective variety},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {121},
     year = {2009},
     pages = {93-119},
     mrnumber = {2542136},
     language = {en},
     url = {http://http://www.numdam.org/item/RSMUP_2009__121__93_0}
}
Fukuma, Yoshiaki. Sectional invariants of scroll over a smooth projective variety. Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) pp. 93-119. http://www.numdam.org/item/RSMUP_2009__121__93_0/

[1] E. Ballico, On vector bundles on 3-folds with sectional genus 1, Trans. Amer. Math. Soc., 324 (1991), pp. 135-147. | MR 986021 | Zbl 0729.14030

[2] T. Fujita, Ample vector bundles of small c1-sectional genera, J. Math. Kyoto Univ., 29 (1989), pp. 1-16. | MR 988059 | Zbl 0699.14043

[3] T. Fujita, Classification Theories of Polarized Varieties, London Math. Soc. Lecture Note Ser. 155, Cambridge University Press, (1990). | MR 1162108 | Zbl 0743.14004

[4] T. Fujita, On adjoint bundles of ample vector bundles, Complex algebraic varieties (Bayreuth, 1990), pp. 105-112, Lecture Notes in Math., 1507, Springer, Berlin, 1992. | MR 1178722 | Zbl 0782.14018

[5] Y. Fukuma, On the sectional geometric genus of quasi-polarized varieties, I, Comm. Alg., 32 (2004), pp. 1069-1100. | MR 2063799 | Zbl 1068.14008

[6] Y. Fukuma, Problems on the second sectional invariants of polarized manifolds, Mem. Fac. Sci. Kochi Univ. Ser. A Math., 25 (2004), pp. 55-64. | MR 2051410 | Zbl 1059.14066

[7] Y. Fukuma, On the second sectional H-arithmetic genus of polarized manifolds, Math. Z., 250 (2005), pp. 573-597. | MR 2179612 | Zbl 1071.14008

[8] Y. Fukuma, On the sectional invariants of polarized manifolds, J. Pure Appl. Alg., 209 (2007), pp. 99-117. | MR 2292120 | Zbl 1106.14003

[9] Y. Fukuma - H. Ishihara, A generalization of curve genus for ample vector bundles, II, Pacific J. Math., 193 (2000), pp. 307-326. | MR 1755820 | Zbl 1023.14017

[10] W. Fulton, Intersection Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, 2 (1984), Springer-Verlag. | MR 732620 | Zbl 0541.14005

[11] D. Fusi - A. Lanteri, Ample vector bundles with small g - q, Comm. Alg., 34 (2006), pp. 2989-3008. | MR 2250583 | Zbl 1111.14039

[12] F. Hirzebruch, Topological methods in algebraic geometry, Grundlehren der mathematischen Wissenschaften, 131 Springer-Verlag, 1966. | MR 202713 | Zbl 0376.14001

[13] P. Ionescu, Embedded projective varieties of small invariants, in Proceedings of the Week of Algebraic Geometry, Bucharest 1982, Lecture Notes in Math., 1056 (1984), pp. 142-186. | MR 749942 | Zbl 0542.14024

[14] P. Ionescu, Embedded projective varieties of small invariants, II, Rev. Roumanie Math. Puves Appl., 31 (1986), pp. 539-544. | MR 856207 | Zbl 0606.14038

[15] P. Ionescu, Embedded projective varieties of small invariants, III, in Algebraic Geometry, Proceedings of Conference on Hyperplane Sections, L'Aquila, Italy, 1988 Lecture Notes in Math., 1417 (1990), pp. 138-154. | MR 1040557 | Zbl 0709.14023

[16] H. Ishihara, A generalization of curve genus for ample vector bundles, I, Comm. Alg., 27 (1999), pp. 4327-4335. | MR 1705870 | Zbl 0995.14016

[17] A. Lanteri - H. Maeda - A. J. Sommese, Ample and spanned vector bundles of minimal curve genus, Arch. Math., 66 (1996), pp. 141-149. | MR 1367156 | Zbl 0853.14022

[18] A. Lanteri - D. Struppa, Projective manifolds whose topology is strongly reflected in their hyperplane sections, Geom. Dedicata, 21 (1986) pp. 357-374. | MR 867166 | Zbl 0616.14015

[19] H. Maeda, Ample vector bundles of small curve genera, Arch. Math., 70 (1998) pp. 239-243. | MR 1604076 | Zbl 0928.14028

[20] T. Peternell - M. Szurek - J. A. Wiśniewski, Fano manifolds and vector bundles, Math. Ann., 294 (1992) pp. 151-165. | MR 1180456 | Zbl 0786.14027

[21] J. A. Wiśniewski, Length of extremal rays and generalized adjunction, Math. Z., 200 (1989), pp. 409-427. | MR 978600 | Zbl 0668.14004

[22] Y. G. Ye - Q. Zhang, On ample vector bundles whose adjoint bundles are not numerically effective, Duke Math. J., 60 (1990) pp. 671-687. | MR 1054530 | Zbl 0709.14011